# SDR QXEA200601292

- Difficulty date: April 23, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 19,627 hours, 28,328 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C4 RIGHT FORWARD EMERGENCY EXIT OPENING, AFT FRAME STATION  X264 LOWER ATTACH ANGLE ON FRAME AND SEATRAIL HAS CORROSION.  REPAIRED IAW SRM 51-40-00, SRM 51-20-11.
